Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 8579065, 6 pages
https://doi.org/10.1155/2017/8579065
Research Article

On a Singular Second-Order Multipoint Boundary Value Problem at Resonance

Department of Mathematics, Covenant University, PMB 1023, Ota, Ogun State, Nigeria

Correspondence should be addressed to O. F. Imaga; gn.ude.ytisrevinutnanevoc@ubgo.agami

Received 14 March 2017; Revised 28 April 2017; Accepted 4 May 2017; Published 11 June 2017

Academic Editor: Qingkai Kong

Copyright © 2017 S. A. Iyase and O. F. Imaga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. P. Gupta, S. K. Ntouyas, and P. C. Tsamatos, “Solvability of an m-point boundary value problem for second order ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 575–584, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Ma and D. O’Regan, “Solvability of singular second order m-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 124–134, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. P. Agarwal and D. O’Regan, Singular Differential and Integral Equations with Applications, Kluwer Academic Publishers, London, UK, 2003.
  4. H. Asakawa, “Nonresonant singular two-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 44, no. 6, pp. 791–809, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. Infante and M. a. Zima, “Positive solutions of multi-point boundary value problems at resonance,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2458–2465, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. Kosmatov, “A singular non-local problem at resonance,” Journal of Mathematical Analysis and Applications, vol. 394, no. 1, pp. 425–431, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. Ma, “Existence of positive solutions for superlinear semipositone m-point boundary-value problems,” Proceedings of the Edinburg Mathematics Society, vol. 46, no. 2, pp. 279–292, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. O’Regan, Theory of Singular Boundary Value Problems, World Scientific, River Edge, NJ, Usa, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Z. Zhang and J. Wang, “The upper and lower solution method for a class of singular nonlinear second order three-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 147, no. 1, pp. 41–52, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, vol. 40 of NSFCBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1979. View at MathSciNet